# SDR AALA990756

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AAP3043A
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - FLT 0680 - EN ROUTE AUA/MIA, NR 2 CROSSFEED VALVE FAILED TO OPEN.  AIR INTERRUPTED AND LANDED SJU WITHOUT INCIDENT.  CHECKED AND DEFERRED ACCORDING TO MEL.  SECURED VALVE OPEN AND FLEW TO MIA WITHOUT INCIDENT.  REPLACED NR 2 FUEL MANIFOLD VALVE AND CONNECTOR VALVE.  PERFORMED OPERATIONAL CHECK WITH NO LEAKS NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
